# SDR DALA2014103005874

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 57,891 hours, 18,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SLANT AREA FRAME AT BS 1620 HAS LARGE DENT ABOVE FACTORY SPACE ON FRAME BETWEEN STR 23R TO 24R.  CUT OUT DAMAGE AND FABRICATED REPAIR.  INSTALLED REPAIR REF SRM.
